# SDR SWIA202266205

- Difficulty date: June 28, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N961SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7857
- Aircraft time: 44,194 hours, 37,684 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Angle
- Part number: 601R3602563
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S.589.00 REINFORCING ANGLE IS CORRODED FROM STR22R TO STR27.      (C-CHECK RO 7/26/2022)    REMOVED AND REPLACED F.S 589 ANGLE IAW CRJ 200 SRM 51-42-06 AND 51-42-21. COMPLETED SKYCARD 51-900-1003-SKY AND COMPLETED M-337 FORM ATTACHED . NO WEIGHT CHANGE. REFERENCE CONTINUE CARD AND SKY CARD FOR WORK PERFORMED
